Archived

This topic is now archived and is closed to further replies.

EmoGirl*Kagome

Cystic Acne After Bc Pills

4 posts in this topic

My skin was perfectly fine before I took bc pills. Now i suffer from cystic acne all over my jawline some on my cheek and hairline. Painful bumps and zits, white heads and oily face. If one acne heals and dries up 5 to 6 more breaks out. Annoying!!!! I don't want to take bc pills anymore they ruined my skin. Now is there any natural way to balance my hormones??? any ways i can get my good skin back???

:(

Share this post


Link to post
Share on other sites

You could always switch pills - which one are you currently taking?


How I Stay Clear:
AM: Cetaphil DermaControl Oil Control Foam Wash, Cetaphil Moisturising Lotion, Cetaphil DermaControl Oil-Absorbing Lotion (SPF30)
PM: Cetaphil DermaControl Oil Control Foam Wash, Tactuo (Epiduo), MUAC 10% Mandelic Acid Serum
Extras: Diane 35 (since July 2 2013), Borghese Fango Delicato Mud Mask (2x/week), 25% Mandelic Acid Peel (2x/week)


My personal log here:


Share this post


Link to post
Share on other sites

I always wanted to go on the pill- because im terrified. So in the end i just decided that i shouldn't take something that will alter my natural processes. Idk im weird.


"Pass the marmalade" - Hermione Granger


Share this post


Link to post
Share on other sites

I always wanted to go on the pill- because im terrified. So in the end i just decided that i shouldn't take something that will alter my natural processes. Idk im weird.

It is a good choice. Don't take BC pills even though its prescribed by your derm unless you choose it as option for birth control. Pills don't cure acne. It masks it. You will feel the rebound later. The rebound is painful.

@Tatii - Before I used Yaz and then switched to yasmin. They both gave me unbearable migraines. I don't want to continue taking bc pills since it can possibly cause blood clotting and it is scary.

1 person likes this

Share this post


Link to post
Share on other sites